MathSciNet Relay Station
MathSciNet bibliographic data
MR2057973 65M20 (26A33 35K55 60J65)
Liu, F.; Anh, V.; Turner, I. Numerical solution of the space fractional Fokker-Planck equation. Proceedings of the International Conference on Boundary and Interior Layers—Computational and Asymptotic Methods (BAIL 2002). J. Comput. Appl. Math. 166 (2004), no. 1, 209–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement